# SDR VNAA9704007

- Difficulty date: April 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N336PH
- Make and model: Dorner DO328100
- Aircraft serial: 3014
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3240 · Landing Gear Brake System
- Part: Linkage
- Condition: Out Of Adjust
- Location: Parking Brake
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, EP BRAKE CAS MESSAGE CAME ON.  ACCOMPLISHED QRH ITEMS, LIGHT WENT OUT AND 5 MINUTES LATER CAME BACK ON. RETURNED TO THE FIELD WITH NORMAL ATC HANDLING.  MAINTENANCE ADJUSTED THE EMERGENCY PARK BRAKE LINKAGE, OPERATIONAL CHECK GOOD.
